Prolia And Leg Tremors

9 Replies Updated



Conversation Starter

Mary Says:


I had a Prolia shot two weeks ago and am experiencing shaking and leg tremors. Are there others who have had this reaction?



Showing Replies 1 - 9 of 9 RSS Feed


of 1    
1
Jenna Says:

Hi Mary,

Based on my research, I did find "tremors" to be a side effect of the Prolia shot. The side effect isn't specific to any particular body part, however I would definitely speak with your physician or the medical professional who administered the shot.

I hoep this info helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Faith Says:

PUBLIC COMMUNICATION - Health Canada Endorsed Important Safety Information on Prolia
November 21, 2012

Subject: Prolia® (denosumab) - Risk of Unusual Thigh Bone Fractures

AMGEN Canada Inc., in association with Health Canada, would like to inform you of new important safety information related to the risk of unusual thigh bone fractures associated with the use of PROLIA.

PROLIA (denosumab) is used to decrease the risk of broken bones in women who had their menopause and suffer from osteoporosis. It is specifically prescribed for women at high risk of breaking bones or those who are unable to take other osteoporosis medicines.

Some people have developed unusual fractures in their thigh bone while receiving PROLIA. These fractures are called "atypical fractures". Atypical fractures are very rare. They can occur with minimal or no impact to the thigh area.

Atypical fractures have been reported very rarely, in less than 1 in 10,000 patients treated with PROLIA.
Patients with a potential fracture complain of dull, unusual aching pain in the thigh, hip or groin area.
Contact your doctor if you experience new or unusual pain in your hip, groin, or thigh.
Amgen Canada has worked with Health Canada to update the safety information for PROLIA and has sent a letter to health care professionals to inform them of this new important safety information. A copy of that letter is available on the Health Canada Web site. This information is also available on the Next link will take you to another Web site Amgen Canada Web site.

Managing marketed health product-related side effects depends on health care professionals and consumers reporting them. Reporting rates determined on the basis of spontaneously reported post-marketing side effects are generally presumed to underestimate the risks associated with health product treatments. Any case of serious atypical fracture or other serious or unexpected side effects in patients receiving PROLIA should be reported to Amgen Canada Inc. or Health Canada.

Amgen Canada Inc.
6775 Financial Drive, Suite 100
Mississauga, Ontario L5N 0A4
Safety Tel: 1-866-512-6436 or Fax: 1-888-264-3655
Safety e-mail:

To report suspected adverse reactions to these or other health products, please contact Health Canada's Canada Vigilance Program toll-free at 1-866-234-2345, or visit the MedEffectTM Canada Web site for information on how to report.

The Reporting Forms, postage paid labels, and Guidelines can be found on the MedEffectTM Canada Web site in the Adverse Reaction Reporting section.

For other health product inquiries related to this communication, please contact Health Canada at:
Marketed Health Products Directorate
E-mail:
Telephone: 613-954-6522
Fax: 613-952-7738

Sincerely,

original signed by

Clive Ward-Able, MD
Executive Medical Director
AMGEN Canada I
Write to FDA or Canada Health

REPLYSHAREREPORT
Was this helpful?     0     0  
3
gwyn Says:

I am 48 and got the shot 6 months ago my legs muscles are constantly twitching. I can sit there and watch them move as they have a life of their own. Also 2 ruptured ear drums respritory infection and hip pain where it feels like my hip fractured. I will not be getting my 2nd shot due to being sick for 6 months. I already have nerve pain from a back injury and i don't need my leggs constantly moving. I sit their and watch them sometimes the shot is not worth all the infections i lost 80% of my hearing in my right ear and have severe pain constantly in my left ear canal. my jaw felt like it was crushed. That was the first time my son saw me ball my eyes and scream from the pain. Everyday goes on with the hip pain and it isn't the one with ostioprosis.

REPLYSHAREREPORT
Was this helpful?     1     0  
4
SANDY Says:

IV ALSO HAD PROLIA OVER 4 MONTHS AGO.
WAS TOLD NO CHOICE,BUT IDO HAVE ONE AND THAT IS NO MORE OF IT THE SIDE EFFECTS ARE TERRIABLE,HAVE INJURIES ALSO ,BUT PROLIA HAS MADE EVERYTHING WORSE AND ADDED MORE.
IM LOOKING FOR NATURAL THINGS TO TAKE,RATHER THAN DEAL WITH A DANGEROUS DRUG SUCH AS THIS!

REPLYSHAREREPORT
Was this helpful?     2     0  
5
gwyn Says:

I've been getting the leg tremors. they started after my first shot and still continue even though I didn't get the second shot.



REPLYSHAREREPORT
Was this helpful?     4     1  
6
SANDY Says:

iam not going to get the 2nd prolia injection.
it has made the problems i have worse, fibro, cfs spinalstenois,weak immune system,and prolia made it all worse ,plus many other side effects,insomia, terriable muscle pain and skeletel, gained weight, depressed.
and more i was not a canidate to have it, and drs knew that! so going for natural supplements ,call your health food store and get info about it



REPLYSHAREREPORT
Was this helpful?     1     0  
7
bernice Says:

YES THE EAR PAIN ALSO

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Poodle Says:

I believe your present problems are due to a lack of Calcium and Vitamin D. Prolia needs a lot of it. I would also suggest that you go to a Cardiologist because Prolia causes different heart issues.

REPLYSHAREREPORT
Was this helpful?     1     0  
9
Darcy Says:
via mobile

Re: Poodle (# 8)

Hi Pood ~ Am 66 yrs old now. Took 2 Prolia shots 2 years ago. Weakness in legs, brain fogginess, scalp crusties, squamous cell lesions on arm and hand (one requiring MOHS treatment), etc. Am now noticing small heart palpitations while beginning to fall to sleep at night. Not during the day. Ever hear of this in Prolia sufferers? Anyone else??

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Prolia Jaw and gum pain, neck, shoulder arms and hip and thigh pain and tremors
I took my first injection of Prolia mid April, I have gone to my dentist, he suggested a night guard. My rhuematologist ... 10 replies
cymbalta and tremors
Has anyone else experienced tremors while taking C? I look like I've got the DT's right after I get a dose. Also... 12 replies
Cymbalta and full body tremors or jumps
I have been on different anti-depressants for years. About four years ago I was put on Cymbalta 30mg, raised up to 90mg,... 6 replies
Betacap Tr 40 hand tremors
Recently upon taking one AZY500 tablet, my hands started tremoring. My Dr advised Betacap TR 40. Is it ok for a male pat... 2 replies
detox symptoms...........Tremors in my hands. Is this normal
I was on Percocet for 5 yrs for various areas of pain and arthritic knees. 6 weeks ago I went to Detox and was treated w... 5 replies
Prolia and how it has affected me
Have had osteopenia for few yrs., recently diagnosed with osteoporosis in lower spine. First prolia inj. Nov. 2013 and f... 3 replies
Prolia and total knee replacement
Have been on Prolia for 4 months. Next injection due in 2 months. Scheduled to have a total knee replacement in 3 weeks.... 1 reply
prolia and arm pain
I had my first shot in November, My back ached nothing major. That went away but I have severe muscle pain in my arm whe... 1 reply
Prolia and dental braces
Hi. Before I found out I had developed osteoporosis (recent DEXA scan) and had to have the PROLIA injection I had alread...
Me and prolia inj's.
Hello my name is Susie. In july 2012 I had my first inj of Prolia. A month afterwards I contracted flu like symptoms, an... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 February 2021.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA